# SDR UIEA2021110102310

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT.( BITE TESTED RIGHT WINDOW HEAT CONTROL UNIT PER AMM 30-41-01. NO FAULTS NOTED. NO MESSAGES PRESENT. OK TO CONTINUE. )
